# SDR FDEA201009293790

- Difficulty date: September 29, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 62,833 hours, 12,041 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Missing
- Location: Nr 2 Edp
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, K, J
- Precautionary procedure: E, A

## Discrepancy

NOTICED NR 2 ENGINE OIL AT 7 QTS.  LOSING APPROX 1 QT IN 20 MINUTES.   DIVERTED.  ENROUTE OIL QTY DECREASED TO 2 QTS & OIL PRESS STARTED TO DECREASE.  ENGINE SHUTDOWN.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  ISOLATED LEAK TO NR 2 ENG LOWER INBD HYD PUMP DRIVE PAD DRAIN. CAPPED DRAIN & PLUGGED DRAIN LINE IAW MM 71-70-00-6 1, PARA 12 (E) REPAIR GOOD FOR 10 ENG CYCLES.  ON ARRIVAL, OIL LEVEL CHECKED, NO FURTHER LOSS OF OIL NOTED.  REMOVED LT HYD EDP IAW AMM 29-11-20-4 & INSPECTED GARLOK SEAL, FOUND NO O-RING PACKING INSTALLED ON LT HYD EDP.  INSPECTED EDP, NO DISCREPANCIES NOTED.  INSTALLED O-RING ON EDP SHAFT, REINSTALLED EDP, & RAN NR 2. LEAK CHECKED GOOD ON HYD SYS & EDP.  NO FURTHER OIL LEAKS NOTED.
